# SDR 07FDEA02796

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54929405
- Condition: Damaged
- Location: Bs 700-815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SCALLOPS ON CABIN SEAT TRACK AT STA 755 REMOVED FLOOR PANEL IAW DC10/MD10 SRM 51-31-01 VOL 2 PGS 1-5.  REMOVED SEAT TRACK AT STA 700-760 LBL 47.5 IAW DC10/MD10 SRM 51-31-01 VOL 2 PG 1-5, MAT ID 54929405 AND PO NR 570769.5 FOR SEAT TRACK IAW DC10/MD10 SRM 53-42-01 VOL 3.  FABRICATED AND INSTALLED SEAT TRACK IAW FEDEX DC10/MD10 SRM 53-70-00 VOL 1 PG 21-22.  FABRICATED SPLICE AND SPLICE PLATE AND INSTALLED IAW FEDEX DC10/MD10 SRM 53-70-00 VOL1 PG 3 AND 4.  ALODINED AND PRIMED IAW FEDEX DC10/MD10 SRM 51-21-01 VOL 2 PG 25 AND 21.  INSTALLED FLOOR PANEL IAW FEDEX DC10/MD10 SRM 51-30-01, MAJOR REPAIR.
